EconPapers    
Economics at your fingertips  
 

Continuity inequalities for multidimensional renewal risk models

E. Gordienko and P. Vázquez-Ortega

Insurance: Mathematics and Economics, 2018, vol. 82, issue C, 48-54

Abstract: In this paper we study the continuity properties of the surplus process in multidimensional renewal risk models. Under certain conditions on the distributions of claim sizes and inter-claim times we prove continuity (stability) inequalities expressed in terms of the total variation distance between the processes. The usage of the uniform metric is also discussed.

Keywords: Multidimensional renewal risk model; Continuity inequalities for surplus process; Probability metrics; Total variation distance; Approximating risk model (search for similar items in EconPapers)
JEL-codes: C3 G22 (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167668717303608
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:insuma:v:82:y:2018:i:c:p:48-54

DOI: 10.1016/j.insmatheco.2018.06.005

Access Statistics for this article

Insurance: Mathematics and Economics is currently edited by R. Kaas, Hansjoerg Albrecher, M. J. Goovaerts and E. S. W. Shiu

More articles in Insurance: Mathematics and Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:insuma:v:82:y:2018:i:c:p:48-54